Open Access
Translator Disclaimer
2016 Nonisolated forms of rational triple point singularities of surfaces and their resolutions
A. Altıntaş Sharland, G. Çevik, M. Tosun
Rocky Mountain J. Math. 46(2): 357-388 (2016). DOI: 10.1216/RMJ-2016-46-2-357

Abstract

We give a list of nonisolated hypersurface singularities of which normalizations are the rational triple point singularities of surfaces and construct their minimal resolution graphs by a method introduced by Oka for isolated complete intersection singularities. We also show that nonisolated forms of rational triple point singularities and their normalizations are both Newton non-degenerate.

Citation

Download Citation

A. Altıntaş Sharland. G. Çevik. M. Tosun. "Nonisolated forms of rational triple point singularities of surfaces and their resolutions." Rocky Mountain J. Math. 46 (2) 357 - 388, 2016. https://doi.org/10.1216/RMJ-2016-46-2-357

Information

Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1368.32019
MathSciNet: MR3529073
Digital Object Identifier: 10.1216/RMJ-2016-46-2-357

Subjects:
Primary: 58K20

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.46 • No. 2 • 2016
Back to Top